# SDR V0XR201308260219

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 21,174 hours, 14,398 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386625
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR FWD SEAL RETAINERS CORRODED.  R & R ALL 4 SEAL RETAINERS (CC670-38662-5, CC670-38663-5, CC670-38674-3, AND CC670-38675-3) IAW SRM 51-40-11 AND 51-42-06.
